# SDR ASOA20130808356

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 29,196 hours, 16,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,THE BAGGAGE DOOR LOWER SILL WAS FOUND CORRODED AROUND THE SCREW HOLES FOR THE DOOR EDGE TRIM.  MX REMOVED ALL CORROSION AND INSTALL NEW PARTS IAW SRM 51-40-02.
